# SDR 7C7A2019080900509

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 49,764 hours, 53,819 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 85410209
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE TO RH NACELLE I/B UPPER NACELLE LONGERON P/N 85410209 AROUND EYE BOLT.
